# SDR ASOA2014062510757

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 28,168 hours, 25,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  REPAIRED WIRE IAW ESPM 20-17-31, OPS CHECKED GOOD.
